Couldn't find what you looking for?

TRY OUR SEARCH!

I have problems with "acid reflux" and am on Nexium right now, it helps except for the fact that at about 3 a.m every morning I wake up with a dry and burning throat and a sensation in my ears ,my internist prescribes a new drug named Reglan to speed up the contraction in my stomach,this drug gives me a stomach pain ( my stomach is already sick)
anyone has experience with this?
Lu

Loading...

As your stomach is filled with acid and it is very strong but your stomach is built to handle it, but esophagus isn’t. Esophagus is a tube that carries food from your throat to your stomach. So acid reflux is a backflow of stomach acid into esophagus and it causes burning sensations called heartburn and you feel this burning in the center of your chest. Almost everyone has occasional heartburn but if these symptoms occur very often, then you have the acid reflux disease (GERD), in other words, you have the chronic heartburn. What the medication you are using is doing is decreasing the amount of acid in your stomach and Reglan increases the contractions of the stomach helpling the passage of food. It is also used to traet heartburn in peple with gastroesophageal reflux disorder and is given to prevent nausea and vomiting.
The therapy is adequate and it should help you at least a little bit as Nexium should provide you a 24-hour relief and it can also heal erosions in the esophagus that acid reflux may cause.
Reply

Loading...

I am having the same problems. Im taking Nexium and Carafate twice a day but it does not seem to be working. This all started at the beginning of this yr. i noticed a change in my stomach. My throat also began to hurt as well. my stomach becomes very bloated and i can barely breath, i have  a lot of shortness of breath, and it is so difficult for me to talk normally. i feel like i have to strain myself just to get a few words out properly. i wish i could just go back to how i was before all of this began. my doctor doesnt seem to know what exactly is wrong and im tired of going through this.
Reply

Loading...